Equidistribution of holonomy restricted to a homology class about closed geodesics

Kazufumi Kimoto, Masato Wakayama

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


The purpose of this paper is, for each homology class, to prove the equidistribution theorem of restricted holonomy classes about closed geodesics mainly for the real hyperbolic manifolds. More precisely, this work is a continuation of the study [SW] (Duke Math. J. 100 (1999), 1-57) but one restricts these holonomy classes to the ones arising from the subset of closed geodesics whose corresponding hyperbolic conjugacy classes belong to a given homology class of the manifold. As an application, we also discuss the equidistribution of (imaginary) quadratic forms with respect to the argument of fundamental units.

Original languageEnglish
Pages (from-to)383-403
Number of pages21
JournalForum Mathematicum
Issue number3
Publication statusPublished - 2002
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Equidistribution of holonomy restricted to a homology class about closed geodesics'. Together they form a unique fingerprint.

Cite this